Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 16, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 16, 2022, 4:44 PM EDT for Brevard County, Indian River County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2022, 4:44 PM EDT (20:44 UTC)
- Expired
- Mar 16, 2022, 5:20 PM EDT
- In force
- 36 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Indian River County, FL
The radar
The Melbourne radar (KMLB), 27 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 1:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
579
WUUS52 KMLB 162044
SVRMLB
FLC009-061-162130-
/O.NEW.KMLB.SV.W.0016.220316T2044Z-220316T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
444 PM EDT Wed Mar 16 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern Indian River County in east central Florida...
Southeastern Brevard County in east central Florida...
* Until 530 PM EDT.
* At 443 PM EDT, a severe thunderstorm was located over Malabar,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 435 PM EDT dime to nickel sized hail
was reported in West Melbourne.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Palm Bay, Melbourne, Sebastian, Fellsmere and Malabar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2772 8060 2807 8072 2814 8054 2777 8038
TIME...MOT...LOC 2043Z 254DEG 20KT 2802 8060
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley2 follow-up statements
669
WWUS52 KMLB 162107
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
507 PM EDT Wed Mar 16 2022
FLC009-061-162130-
/O.CON.KMLB.SV.W.0016.000000T0000Z-220316T2130Z/
Indian River FL-Brevard FL-
507 PM EDT Wed Mar 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN INDIAN RIVER AND SOUTHEASTERN BREVARD COUNTIES...
At 506 PM EDT, a severe thunderstorm was located over Barefoot Bay,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Palm Bay, Melbourne, Sebastian, Fellsmere and Malabar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2772 8060 2807 8072 2814 8054 2777 8038
TIME...MOT...LOC 2106Z 225DEG 31KT 2790 8049
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley970
WWUS52 KMLB 162120
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
520 PM EDT Wed Mar 16 2022
FLC009-061-162129-
/O.CAN.KMLB.SV.W.0016.000000T0000Z-220316T2130Z/
Indian River FL-Brevard FL-
520 PM EDT Wed Mar 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail, gusty winds, and funnel clouds
are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
LAT...LON 2772 8060 2807 8072 2814 8054 2777 8038
TIME...MOT...LOC 2119Z 254DEG 20KT 2792 8041
$$
HaleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:25 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 16, 2:25 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
225 PM EDT Wed Mar 16 2022
.DISCUSSION...
...Severe Thunderstorm Watch In Effect Through 8 PM, Large Hail
and Damaging Wind Gusts Are The Main Threats...
This Afternoon-Tonight...A Severe Thunderstorm Watch has been
issued for most of east-central FL through 8 PM. Numerous
lightning storms are expected to develop and move across our area
this afternoon and evening. Some storms will become strong to
severe, and be capable of producing damaging wind gusts of 60 mph
or greater, and hail of 1-2 inches or greater, in addition to
frequent lightning strikes and torrential downpours. Depending on
how convection trends this evening, we may need to add Martin
County to the Severe Thunderstorm Watch and possibly extend it
past 8pm for another hour or two.
The 15Z XMR sounding shows that the mid-level dry air over the
west-central peninsula this morning has now moved over the
eastern peninsula too. This drier air aloft will enhance the
potential for damaging wind gusts. Additionally, 500mb temps have
cooled just a tad and the freezing level has dropped by approx.
500ft. Meaning it won't take much for elevated hail cores to
develop, especially with 25-35 knots of effective bulk shear
helping to support/maintain strong convective updrafts.
Most activity is forecast to push offshore by 9-10pm this evening,
then mostly dry conditions overnight. Some cooler air moves north
of I-4 where overnight lows drop to the upper 50s, otherwise it
will be in the low 60s. Some models are hinting at patchy fog
developing, however with 925mb winds forecast to be around 10-15
knots, then low stratus and/or shallow mists are more likely.
Thursday...Mostly dry conditions expected behind the weak cold
front, though the tail-end of the boundary is forecast to linger
along the southern Treasure Coast. A few showers are possible
from Fort Pierce South, with rain chances at 20pct. Not much
relief from the heat as afternoon highs reach the mid to upper 80s.
Thursday Night-Sunday...(Modified Previous Discussion) After the H50
low lifts out well to our NE, mid level heights will rise Fri on the
western flank of the Atlantic ridge east of FL. By the weekend, a
broad but fairly deep positively tilted mid level trough will
acquire a neutral tilt as it moves through the eastern CONUS. The
base of the trough will push across the deep south, brushing NOFL in
the process. On Fri, S-SW flow develops on the west flank of the
Atlantic ridge with increasing moisture leading to scattered (30-40
POPs) afternoon showers/few TS transiting the CWA from W-E, and then
rapidly offshore in the early evening. On Sat, winds veer to SW
ahead of a slow-moving cool front, with sufficient moisture leading
to scattered showers and a few storms moving W-E across the area,
mainly during the afternoon and early evening once again. The front
is progged to be near or a little south of I-4 by sunrise Sun, with
isolated-scattered showers, mainly in central-south FL.
Max temps M-U80s for most of the area Fri-Sat, then drop back to the
U70s-L80s far south on Sun behind the front. Thurs night mins in the
L-M60s south of I-4, M-U50s north. Mins well into the 60s Fri night,
and L-M60s for all the but far north (U50s) Sat night. Cooler Sun
night with 50s everywhere but the Treasure Coast and the barrier
islands of the Space Coast (L60s).
Monday-Tuesday...(Modified Previous Discussion) Flat mid level ridge
will build over FL, resulting in dry wx. Temps increase as the large
surface high pressure overhead slides into the Atlantic.
&&
.AVIATION...
Numerous lightning storms, some of which will be strong to severe,
are expected to move across Central FL this afternoon and early
evening. The strongest storms will be capable of producing wind
gusts over 40KT and large hail of 1-2 inches in diameter. Have
slightly adjusted TEMPO groups to account for timing, but
amendments will be needed as convection gets going. The strongest
activity will move offshore from the coast by 00Z this evening,
and any lingering storms will dissipate by 03Z. Low stratus and/or
shallow ground fog will be possible tonight, especially across the
inland terminals. Additional details will be added to the 00Z TAFs
once storms move out of the area.
&&
.MARINE...
Rest of Today-Tonight...A Severe Thunderstorm Watch is in effect
for the all nearshore waters through this evening. Expect numerous
strong to severe lightning storms to push offshore this evening,
producing wind gusts above 40 knots, large hail greater than
quarter size, and frequent lightning strikes. Some showers and
storms will linger into the overnight hours before drier air moves
in behind the cold front tonight. Tonight, west winds 5-10 knots
nearshore and 10-15 knots offshore with seas 3-5 feet.
Thursday...West winds in the morning rapidly veer north, then east
in the afternoon as weak high pressure moves east of FL. The tail
end of the cold front that moved through on Wednesday will linger
along the far southern Treasure Coast, with isolated showers
possible south of Ft. Pierce Inlet. Seas 2-3 feet, with up to 4
feet well offshore.
Thursday Night-Sunday...(Modified Previous Discussion) Light flow
will back to southerly by Fri morning. A few showers possible
offshore the southern Treasure Coast. Winds increase out of the SSW
Fri afternoon and SW Sat with scattered showers/few storms moving W-
E across the waters each afternoon-early evening. A slow moving cool
front near Cape Canaveral by Sun morning sag across the southern
water by the afternoon, accompanied by isolated-scattered showers
and a few storms, with winds shifting to NW behind the boundary.
Seas 2-3ft near shore and 4ft well offshore Thu-Sat, building to 3-
5ft behind the from on Sun.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 58 80 59 84 / 30 0 0 30
MCO 61 84 62 88 / 20 0 0 30
MLB 64 82 65 84 / 40 0 0 30
VRB 62 83 64 85 / 40 10 10 30
LEE 60 81 58 86 / 10 0 0 30
SFB 60 83 59 87 / 30 0 0 30
ORL 63 84 62 89 / 20 0 0 30
FPR 62 83 65 85 / 40 10 10 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 8 PM EDT this evening for
Coastal Volusia-Indian River-Inland Volusia-Northern
Brevard-Northern Lake-Okeechobee-Orange-Osceola-Seminole-
Southern Brevard-Southern Lake-St. Lucie.
AM...Severe Thunderstorm Watch until 8 PM EDT this evening for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm.
&&
Rodriguez/Haley/KellyHazardous weather outlook, Mar 16, 10:11 AM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1011 AM EDT Wed Mar 16 2022 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-170300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1011 AM EDT Wed Mar 16 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Numerous showers and lightning storms will develop across east- central Florida this afternoon and early evening. Some storms will become strong to severe, with storms expected between 2 PM this afternoon to around 10 PM this evening. The strongest storms could produce wind gusts of 60 mph or greater, hail of 1 to 2 inches in diameter, frequent lightning, and torrential downpours. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. Make sure you have multiple ways of receiving weather alerts. .FLOOD IMPACT... Localized rainfall amounts up to 3 inches will be possible from storms this afternoon. This could result in minor flooding of poorly drained, low-lying and urban areas. .MARINE THUNDERSTORM GUST IMPACT... Thunderstorm wind gusts of 35 knots or greater will be possible mainly late this afternoon and early evening as storms cross area lakes, the Intracoastal Waterway, and nearshore Atlantic. .WATERSPOUT IMPACT... A waterspout or two will be possible as strong to severe storms move eastward across the peninsula, then the Intracoastal and nearshore Atlantic waters this afternoon and early evening. .WIND AND SEA IMPACT... Small craft should exercise caution in the offshore waters from Volusia County for seas up to 6 feet. .RIP CURRENT IMPACT... There is a moderate risk of dangerous rip currents continues at the central Florida Atlantic beaches today. Swim only within sight of a lifeguard and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Scattered showers and a few lightning storms are expected to develop across the region both Friday and Saturday afternoons. A few storms will also be possible Sunday afternoon, mainly south of Lake Kissimmee and Melbourne. A moderate risk of dangerous rip currents is expected to continue this week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Rodriguez/Watson
In the hours before
Special weather statement, Mar 16, 2:27 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
227 PM EDT Wed Mar 16 2022
FLZ053-161915-
Osceola FL-
227 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of northwestern Osceola
County through 315 PM EDT...
At 226 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Lake Wales, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Lake Toho and Poinciana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2831 8134 2804 8115 2796 8135 2798 8138
2800 8139 2800 8142 2805 8146 2806 8146
2806 8144 2804 8143 2803 8139 2801 8138
2804 8136 2807 8137 2807 8135 2808 8135
2809 8145 2814 8146 2814 8152 2815 8152
TIME...MOT...LOC 1826Z 234DEG 20KT 2801 8153
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Mar 16, 3:03 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
303 PM EDT Wed Mar 16 2022
FLZ064-161945-
Martin FL-
303 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of eastern Martin
County through 345 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Lion Country Safari Park, or 11 miles south of
Indiantown, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jupiter, Stuart, Tequesta, Jupiter Island and Palm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2697 8008 2697 8014 2695 8015 2696 8049
2727 8021 2726 8020 2728 8020 2729 8019
2714 8011 2707 8008
TIME...MOT...LOC 1902Z 224DEG 30KT 2686 8043
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WeitlichSpecial weather statement, Mar 16, 3:35 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
335 PM EDT Wed Mar 16 2022
FLZ045-046-053-162015-
Osceola FL-Orange FL-Seminole FL-
335 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of eastern Seminole,
southeastern Orange and north central Osceola Counties through 415 PM
EDT...
At 335 PM EDT, Doppler radar was tracking strong thunderstorms near
Orlando International Airport, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Sanford, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2850 8143 2883 8125 2883 8124 2880 8120
2880 8118 2878 8118 2879 8117 2869 8102
2868 8102 2866 8101 2863 8101 2858 8094
2857 8093 2825 8128 2839 8146
TIME...MOT...LOC 1935Z 216DEG 30KT 2845 8126
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleyLocal storm report, Mar 16, 3:43 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
343 PM EDT WED MAR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 4 NNW BUENA VENTURA LAK 28.39N 81.39W
03/16/2022 M0.75 INCH ORANGE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME TO PENNY SIZED HAIL ON
KENDRA COURT
&&
EVENT NUMBER MLB2200049
KRSpecial weather statement, Mar 16, 4:05 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
405 PM EDT Wed Mar 16 2022
FLZ041-045-046-141-147-162045-
Coastal Volusia FL-Northern Brevard County FL-Orange FL-Seminole FL-
Inland Volusia FL-
405 PM EDT Wed Mar 16 2022
...A strong thunderstorm will impact portions of eastern Seminole,
northwestern Brevard, east central Orange and southeastern Volusia
Counties through 445 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oviedo, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and New Smyrna Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near lakes in this area, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.
&&
LAT...LON 2854 8102 2872 8132 2910 8113 2883 8075
TIME...MOT...LOC 2005Z 210DEG 29KT 2866 8115
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
WeitlichThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:28 PM EDT | Tornado Warning | MLB | Orange | 32 min |
| Mar 15, 8:58 PM EDT | Special Weather Statement | MLB | Lake | 32 min |
| Mar 15, 9:35 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Mar 15, 9:56 PM EDT | Special Weather Statement | MLB | Orange | 34 min |
| Mar 15, 10:19 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 16 min |
| Mar 15, 10:20 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 40 min |
| Mar 15, 10:21 PM EDT | Tornado Warning | MLB | Orange, Osceola | 24 min |
| Mar 15, 10:30 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Mar 15, 10:42 PM EDT | Tornado Warning | MLB | Orange, Osceola | 33 min |
| Mar 15, 11:11 PM EDT | Tornado Warning | MLB | Orange | 34 min |
| Mar 15, 11:16 PM EDT | Special Weather Statement | MLB | Lake | 59 min |
| Mar 15, 11:44 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 31 min |
| Mar 16, 12:03 AM EDT | Tornado Warning | MLB | Brevard, Orange | 27 min |
| Mar 16, 12:22 AM EDT | Special Weather Statement | MLB | Osceola | 38 min |
| Mar 16, 12:27 AM EDT | Special Weather Statement | MLB | Seminole | 48 min |
| Mar 16, 12:32 AM EDT | Special Marine Warning | MLB | 88 min | |
| Mar 16, 2:27 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Mar 16, 2:45 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 60 min |
| Mar 16, 3:03 PM EDT | Special Weather Statement | MLB | Martin | 42 min |
| Mar 16, 3:16 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 44 min |
| Mar 16, 3:32 PM EDT | Special Marine Warning | MLB | 58 min | |
| Mar 16, 3:35 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 40 min |
| Mar 16, 3:39 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 66 min |
| Mar 16, 3:51 PM EDT | Special Marine Warning | MLB | 114 min | |
| Mar 16, 4:05 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Mar 16, 4:22 PM EDT | Special Marine Warning | MLB | 53 min | |
| Mar 16, 4:26 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 34 min |
| Mar 16, 5:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| Mar 16, 5:12 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Mar 16, 5:37 PM EDT | Special Weather Statement | MLB | Lake | 23 min |
| Mar 16, 5:43 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 32 min |
| Mar 16, 5:56 PM EDT | Special Weather Statement | MLB | Lake, Seminole | 49 min |
| Mar 16, 6:00 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 16, 6:00 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 45 min |
| Mar 16, 6:14 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 61 min |
| Mar 16, 6:41 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 49 min |
| Mar 16, 6:54 PM EDT | Special Marine Warning | MLB | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.